Publications

  • Anuradha Sharma and Tania Sidana:
    On the structure and distances of repeated-root constacyclic codes of prime power lengths over finite commutative chain rings. IEEE Transactions on Information Theory, accepted (2018).

  • Anuradha Sharma, Tania Sidana:
    Repeated-root constacyclic codes of arbitrary lengths over the Galois ring GR(p2, m). Discrete Math., Alg. and Appl. 10(3): 1-22 (2018)

  • Stefan Canzar, Khaled M. Elbassioni, Amr Elmasry, Rajiv Raman:
    On the approximability of the maximum interval constrained coloring problem. Discrete Optimization 27: 57-72 (2018)

  • Anuradha Sharma, Saroj Rani:
    Trace description and Hamming weights of irreducible constacyclic codes. Adv. in Math. of Comm. 12(1): 123-141 (2018)

  • Anuradha Sharma, Varsha Chauhan, Harshdeep Singh:
    Multi-twisted codes over finite fields and their dual codes. Finite Fields and Their Applications 51: 270-297 (2018)

  • Anuradha Sharma, Taranjot Kaur:
    Enumeration of complementary-dual cyclic Fq-linear Fqt-codes. Discrete Mathematics 341(4): 965-980 (2018)

  • Anuradha Sharma, Taranjot Kaur:
    Enumeration formulae for self-dual, self-orthogonal and complementary-dual quasi-cyclic codes over finite fields. Cryptography and Communications 10(3): 401-435 (2018)

  • Hai Q. Dinh, Anuradha Sharma, Saroj Rani and Songsak Sriboonchitta:
    Cyclic and Negacyclic codes of length 4ps over GF(pm)+uGF(pm). Journal of Algebra and its Applications, accepted (2017).

  • Taranjot Kaur, Anuradha Sharma:
    Constacyclic additive codes over finite fields. Discrete Math., Alg. and Appl. 9(3): 1-35 (2017)

  • Anuradha Sharma, Amit K. Sharma:
    Byte weight enumerators of codes over p and modular forms over a totally real field. International Journal of Information and Coding Theory 4 (4): 237-257 (2017)

  • Anuradha Sharma and Taranjot Kaur:
    On cyclic Fq-linear Fqt -codes. International Journal of Information and Coding Theory 4(1): 19-46 (2017)

  • Samrith Ram:
    The number of linear transformations defined on a subspace with given invariant factors. Linear Algebra and its Applications, 532:146–161, 2017.

  • Pawan Aurora, Monalisa Jena, Rajiv Raman:
    Constant factor approximation for the weighted partial degree bounded edge packing problem. COCOA 2016: 187-201

  • Aniket Basu Roy, Sathish Govindarajan, Rajiv Raman, Saurabh Ray:
    Packing and Covering with Non-Piercing Regions. Discrete & Computational Geometry 60(2): 471-492 (2018)

  • D. Chang, S. M. R., S. K. Sanadhya:
    PPAE: Practical Parazoa Authenticated Encryption Family. ProvSec 2015: pp.198-211.